# SDR FDEA201110034276

- Difficulty date: October 3, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-690 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT S27L HAS ELONGATED FASTENER HOLES AND CORROSION BTWN BS 680 - BS 690. REMOVED DAMAGED STRINGER SECTION, FABRICATED STRINGER REPAIR PARTS & INSTALLED IAW SRM 53-10-3 FIG 1 & 51-30-2.
